# SDR AALA20130707001

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 38,763 hours, 15,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHT BROKEN & LENS WILL NOT STAY ON.  REPLACED FORWARD GALLEY EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
